The stochastic approximation method for the estimation of a multivariate probability density

Complete list of metadatas

https://hal-univ-poitiers.archives-ouvertes.fr/hal-01665590
Contributor : Yousri Slaoui <>
Submitted on : Saturday, December 16, 2017 - 1:04:39 PM
Last modification on : Thursday, February 7, 2019 - 2:44:02 PM

Identifiers

Collections

Citation

Yousri Slaoui, Abdelkader Mokkadem, Mariane Pelletier. The stochastic approximation method for the estimation of a multivariate probability density. Journal of Statistical Planning and Inference, Elsevier, 2009, 139 (7), pp.2459 - 2478. ⟨10.1016/j.jspi.2008.11.012⟩. ⟨hal-01665590⟩

Share

Metrics

Record views

99